Alert archive / California / High Wind Watches in 2011
High Wind Watch 3, NWS Sacramento, CA
NWS Sacramento, CA issued this high wind watch at Nov 29, 2011, 4:02 AM PST. It took effect at Nov 30, 2011, 6:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 29, 2011, 4:02 AM PST (12:02 UTC)
- In effect from
- Nov 30, 2011, 6:00 PM PST
- Expired
- Nov 29, 2011, 2:38 PM PST
- In force
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
815 WWUS76 KSTO 291202 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 402 AM PST TUE NOV 29 2011 CAZ016>019-300015- /O.CON.KSTO.FG.Y.0029.000000T0000Z-111129T1900Z/ /O.CON.KSTO.WI.Y.0028.111130T1400Z-111202T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- 402 AM PST TUE NOV 29 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM PST THURSDAY... FOR FOG THIS MORNING... * VISIBILITY: LESS THAN 1/4 MILE. * TIMING: THROUGH LATE MORNING. * LOCATIONS INCLUDE: YUBA CITY...SACRAMENTO...FAIRFIELD... VACAVILLE...STOCKTON AND MODESTO INCLUDING EXTENDED STRETCHES OF INTERSTATES 5 AND 80...AND HIGHWAYS 65...70 AND 99. * IMPACTS: REDUCED VISIBILITY IN DENSE FOG TO LESS THAN 100 FEET AT TIMES. MOTORISTS SHOULD ALLOW EXTRA TIME TO REACH THEIR DESTINATION AND BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. FOR WIND WEDNESDAY AND THURSDAY... * TIMING...BECOMING WINDY WEDNESDAY MORNING. DECREASING WINDS WEDNESDAY NIGHT AND BECOMING WINDY AGAIN THURSDAY. * WINDS...NORTHERLY 25 TO 35 WITH GUSTS TO AROUND 45 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME LOCAL POWER OUTAGES POSSIBLE. LOOSE OBJECTS OUTDOORS WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ063-064-300015- /O.CON.KSTO.WI.Y.0028.111130T1400Z-111202T0200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- 402 AM PST TUE NOV 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM PST THURSDAY... * TIMING...BECOMING WINDY WEDNESDAY MORNING. DECREASING WINDS WEDNESDAY NIGHT AND BECOMING WINDY AGAIN THURSDAY. * WINDS...NORTHERLY 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME LOCAL POWER OUTAGES POSSIBLE. LOOSE OBJECTS OUTDOORS WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ015-300015- /O.CON.KSTO.WI.Y.0028.111130T1400Z-111202T0200Z/ NORTHERN SACRAMENTO VALLEY- 402 AM PST TUE NOV 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM PST THURSDAY... * TIMING...BECOMING WINDY WEDNESDAY MORNING. DECREASING WINDS WEDNESDAY NIGHT AND BECOMING WINDY AGAIN THURSDAY. * WINDS...NORTHERLY 20 TO 30 GUSTS TO AROUND 40 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME LOCAL POWER OUTAGES WILL BE POSSIBLE AS SOME TREES MAY LOOSE SMALL BRANCHES. ANY LOOSE OBJECTS OUTDOORS WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-300015- /O.NEW.KSTO.HW.A.0003.111201T0200Z-111201T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 402 AM PST TUE NOV 29 2011 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR THE WEST SLOPE OF THE SIERRA NEVADA INCLUDING WESTERN PLUMAS COUNTY. * TIMING...BECOMING VERY WINDY WEDNESDAY...AND CONTINUING INTO THURSDAY. * WINDS...AREAS NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH...AND 30 TO 50 MPH WITH GUSTS IN EXCESS OF 70 MPH OVER REMOTE RIDGES. * IMPACTS...POTENTIAL FOR DAMAGING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ JHM
2 follow-up statements
244 WWUS76 KSTO 291857 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1057 AM PST TUE NOV 29 2011 CAZ016>019-300300- /O.EXP.KSTO.FG.Y.0029.000000T0000Z-111129T1900Z/ /O.CON.KSTO.WI.Y.0028.111130T1400Z-111202T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO 1057 AM PST TUE NOV 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM PST THURSDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 11 AM PST THIS MORNING... VISIBILITIES WILL CONTINUE TO IMPROVE OVER THE NEXT HOUR AND THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE AT 11 AM. LOCALIZED AREAS OF DENSE FOG WITH VISIBILITIES LESS THAN A QUARTER OF A MILE WILL STILL BE POSSIBLE THROUGH NOON. FOR WIND WEDNESDAY AND THURSDAY... * TIMING...BECOMING WINDY WEDNESDAY MORNING. DECREASING WINDS WEDNESDAY NIGHT AND BECOMING WINDY AGAIN THURSDAY. * WINDS...NORTHERLY 25 TO 35 WITH GUSTS TO AROUND 45 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME LOCAL POWER OUTAGES POSSIBLE. LOOSE OBJECTS OUTDOORS WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ063-064-300300- /O.CON.KSTO.WI.Y.0028.111130T1400Z-111202T0200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 1057 AM PST TUE NOV 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM PST THURSDAY... * TIMING...BECOMING WINDY WEDNESDAY MORNING. DECREASING WINDS WEDNESDAY NIGHT AND BECOMING WINDY AGAIN THURSDAY. * WINDS...NORTHERLY 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME LOCAL POWER OUTAGES POSSIBLE. LOOSE OBJECTS OUTDOORS WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ015-300300- /O.CON.KSTO.WI.Y.0028.111130T1400Z-111202T0200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF 1057 AM PST TUE NOV 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM PST THURSDAY... * TIMING...BECOMING WINDY WEDNESDAY MORNING. DECREASING WINDS WEDNESDAY NIGHT AND BECOMING WINDY AGAIN THURSDAY. * WINDS...NORTHERLY 20 TO 30 GUSTS TO AROUND 40 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME LOCAL POWER OUTAGES WILL BE POSSIBLE AS SOME TREES MAY LOOSE SMALL BRANCHES. ANY LOOSE OBJECTS OUTDOORS WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ068-069-300300- /O.CON.KSTO.HW.A.0003.111201T0200Z-111201T2000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY...BLUE CANYON 1057 AM PST TUE NOV 29 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... * TIMING...BECOMING VERY WINDY WEDNESDAY...AND CONTINUING INTO THURSDAY. * WINDS...AREAS NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH...AND 30 TO 50 MPH WITH GUSTS IN EXCESS OF 70 MPH OVER REMOTE RIDGES. * IMPACTS...POTENTIAL FOR DAMAGING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
224 WWUS76 KSTO 292238 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 238 PM PST TUE NOV 29 2011 CAZ068-069-301500- /O.UPG.KSTO.HW.A.0003.111201T0200Z-111201T2000Z/ /O.NEW.KSTO.HW.W.0003.111201T0200Z-111202T1400Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHESTER...QUINCY...BLUE CANYON 238 PM PST TUE NOV 29 2011 ...HIGH WIND WARNING IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS INCREASING WEDNESDAY AFTERNOON BECOME VERY WINDY WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. * WIND SPEEDS ABOVE 5000 FEET...NORTHEAST WINDS 35 TO 50 MPH WITH GUSTS TO 80 MPH...GUSTS UP TO 100 MPH OVER HIGHEST RIDGES. * BETWEEN 3000 AND 5000 FEET...NORTHEAST WINDS 25 TO 45 MPH WITH GUSTS AROUND 60 MPH. STRONGEST WINDS IN CANYONS. * IMPACTS...DOWNED TREES AND POWER LINES WILL BE POSSIBLE. TRAVEL WILL BE VERY HAZARDOUS OVER THE SIERRA PASSES...ESPECIALLY TO HIGHER PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ066-067-301500- /O.EXB.KSTO.WI.Y.0028.111130T1500Z-111202T0200Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...PARADISE...GRASS VALLEY...JACKSON 238 PM PST TUE NOV 29 2011 ...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 6 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 6 PM PST THURSDAY. FOR WIND WEDNESDAY AND THURSDAY... * TIMING...BECOMING WINDY WEDNESDAY MORNING. DECREASING WINDS WEDNESDAY NIGHT AND BECOMING WINDY AGAIN THURSDAY. * WINDS...NORTHERLY 20 TO 35 WITH GUSTS TO AROUND 40 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS OUTDOORS WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ063-064-301500- /O.EXT.KSTO.WI.Y.0028.111130T1500Z-111202T0200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 238 PM PST TUE NOV 29 2011 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM WEDNESDAY TO 6 PM PST THURSDAY... * TIMING...BECOMING WINDY WEDNESDAY MORNING. DECREASING WINDS WEDNESDAY NIGHT AND BECOMING WINDY AGAIN THURSDAY. * WINDS...NORTHERLY 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME LOCAL POWER OUTAGES POSSIBLE. LOOSE OBJECTS OUTDOORS WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ015>019-301500- /O.EXT.KSTO.WI.Y.0028.111130T1500Z-111202T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO... OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO ... FAIRFIELD/SUISUN ...STOCKTON...MODESTO 238 PM PST TUE NOV 29 2011 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM WEDNESDAY TO 6 PM PST THURSDAY... * TIMING...BECOMING WINDY WEDNESDAY MORNING. DECREASING WINDS WEDNESDAY NIGHT AND BECOMING WINDY AGAIN THURSDAY. * WINDS...NORTHERLY 25 TO 40 WITH GUSTS TO AROUND 50 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME LOCAL POWER OUTAGES POSSIBLE. LOOSE OBJECTS OUTDOORS WILL NEED TO BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this high wind watch went out at Nov 29, 3:41 AM PST, 21 minutes earlier.
Area forecast discussion, Nov 29, 3:41 AM PST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 341 AM PST TUE NOV 29 2011 .SHORT TERM DISCUSSION... STRATUS/F+ HAS FORMED IN THE INTERIOR NORCAL VALLEY FROM S OF KCIC...INTO THE SAC AREA...AND SWD TO KMOD...AND TO THE SRN TERMINUS IN OUR CWA...TURLOCK. VSBYS AGAIN ARE <=1/4 MILE IN THIS AREA...AND EARLIER IN THE EVENING THE DFA WAS POSTED. EARLY EVENING PIREPS INDICATED THE TOPS WERE AROUND 1200 FT...ABOUT THE SAME AS YESTERDAY...SO A SIMILAR DISSIPATION TIME IS EXPECTED AGAIN TODAY. LAPS SURFACE STREAMLINE ANALYSIS SHOWS NLY FLOW OVER THE NWRN PORTION OF THE SAC VLY...AND THAT SHOULD KEEP THAT AREA STRATUS/F+ FREE. HOWEVER...SELY FLOW OVER THE CENTRAL AND ERN PORTION OF THE SAC VLY MAY SHIFT THE STRATUS DECK A LITTLE FARTHER W AND TOWARDS I-5 IN THE CENTRAL SAC VLY THIS MORNING. SINCE THE SKC/MOD AREAS WILL LIKELY BE THE LAST TO CLEAR...HAVE LOWERED MAX TEMPS IN THIS AREA FOR TODAY. THIS WILL BE THE LAST NIGHT OF THIS STRATUS-QUO WE HAVE BEEN EXPERIENCING LATELY AS STRONG N TO NELY (OFFSHORE) FLOW IS FORECAST TO DEVELOP THE NEXT FEW DAYS TO KEEP INTERIOR NORCAL FOG FREE. HOWEVER...WE WILL HAVE TO DEAL WITH WIND...AND A LOT OF IT! A SHORT WAVE TROF OVER THE NERN PAC IS FORECAST TO CLOSE OFF AND RETROGRADE OVER THE GREAT BASIN AND DESERT SW WED-FRI. THIS WILL AMPLIFY THE UPSTREAM RIDGE OFF THE W COAST...AND THE TWO WILL COMBINE TO CAUSE STRONG AND DEEP CYCLONIC (NELY) FLOW OVER NORCAL IN THE NEAR TERM. STRONG MID LEVEL CAA IS FORECAST OVER NORCAL WED/THU WHICH WILL STEEPEN LAPSE RATES AND PROMOTE STRONG DOWNWARD MOMENTUM TRANSPORT OF HIGHER WIND SPEEDS ALOFT. STRENGTHENING SURFACE HIGH PRESSURE WILL INCREASE OFFSHORE PRESSURE GRADIENTS WED-THU...ABOUT 9 TO 10 MBS WED NITE AND THU FROM REV-SAC...CAUSING THE WINDY CONDITIONS. WE ALREADY HAVE THE WIND ADVSRY POSTED FOR THE VALLEY AND COASTAL MTNS...BUT WILL ADD A HIGH WIND WATCH FOR THE SIERNEV WED NITE AND THU MORNING AS THE POLAR JET DIVES OVER THE SIERNEV DURING THIS TIME. IT WILL ALSO BE TURNING COLDER AS THE JET WILL TAP AIR FROM THE YUKON TERRITORY. FOR INTERIOR NORCAL...LITTLE IF ANY PRECIP IS FORECAST AS THE SHORT WAVE TAKES ON A DRY CONTINENTAL TRACK. RH PROGS INDICATE CAA CLOUDS MAY BANK UP ON THE N AND E SIDES OF THE MTNS AROUND INTERIOR NORCAL ON WED/THU. THE NELY FLOW COULD BE STRONG ENOUGH TO CAUSE SOME SPILL-OVER ONTO THE W SIDE OF THE CREST ESPECIALLY DURING THE WED NITE PERIOD WHEN THE INDIRECT CIRCULATION OF THE UPPER JET IS FORECAST TO DIVE OVER THE AREA. THE UPPER JET SHIFTS SWD THU NITE AND FRI AND THE WINDS WILL DECREASE. JHM .EXTENDED DISCUSSION (SATURDAY THROUGH TUESDAY) DEEP LOW PRESSURE OVER SE CAL AND WRN AZ FRIDAY WITH N TO S UPPER LEVEL FLOW OVER NRN CAL. THIS TRANSLATES TO CONTINUED NORTHERLY WINDS FRIDAY WITH STRONGEST WINDS OVER WEST SLOPES OF THE SIERRA AND WRN SAC VALLEY ALONG WITH ADJACENT COASTAL RANGE. A REINFORCING SHORT WAVE TROUGH MOVES THROUGH NRN CAL AND SETTLES INTO SRN CAL AND DESERT SW SATURDAY WITH SLIGHTLY LESS WIND BUT AFTERNOON TEMPS WILL STILL REMAIN COOL. UPPER RIDGE TRIES TO BUILD IN OVER THE WEST COAST SUNDAY AND INTO EARLY NEXT WEEK, BUT TEMPS HOLD STEADY. THE DRYING WINDS FROM FRIDAY THROUGH THE WEEKEND WILL LIKELY KEEP FOG FORMATION TO A MINIMUM NEXT WEEK. JCLAPP && .AVIATION... DENSE FOG THE ISSUE FROM SUTTER BUTTES DOWN THROUGH MODESTO TO INCLUDE THE DELTA. FOG TO INCREASE ABOVE IFR AFT 21Z. KSMF/KSAC/KMHR/KSCK: BASED ON CLIMATOLOGICAL TOOL AND PERSISTENCE FROM YESTERDAY, DENSE FOG IS EXPECTED TO CONTINUE TO 18-19Z AND BECOME IFR AFT 21Z. HAZE TO LINGER INTO THE AFTERNOON WITH FOG FORMATION AGAIN WED BEFORE WINDS BEGIN. FOG ON WED MAY NOT BE AS THICK. JCLAPP && .STO WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. DENSE FOG ADVISORY UNTIL 11 AM PST THIS MORNING CARQUINEZ STRAIT AND DELTA...CENTRAL SACRAMENTO VALLEY...NORTHERN SAN JOAQUIN VALLEY...SOUTHERN SACRAMENTO VALLEY. WIND ADVISORY FROM 6 AM WEDNESDAY TO 6 PM PST THURSDAY CARQUINEZ STRAIT AND DELTA...CENTRAL SACRAMENTO VALLEY...NORTHERN SACRAMENTO VALLEY...NORTHERN SAN JOAQUIN VALLEY...SOUTHERN SACRAMENTO VALLEY. WIND ADVISORY FROM 6 AM WEDNESDAY TO 6 PM PST THURSDAY CLEAR LAKE/SOUTHERN LAKE COUNTY...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY. &&
Hazardous weather outlook, Nov 28, 2:48 PM PST, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SACRAMENTO CA 248 PM PST MON NOV 28 2011 CAZ013>019-063-064-066>069-291500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 248 PM PST MON NOV 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY AREAS OF DENSE FOG OCCURRED OVER THE INTERIOR CENTRAL VALLEY THROUGH LATE MORNING. FOG IS EXPECTED TO RETURN THERE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY STRONG AND GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED IN THE COASTAL MOUNTAINS AND IN THE VALLEY WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. WIND GUSTS TO AROUND 45 MPH ARE LIKELY IN THE VALLEY...GUSTS TO 55 MPH IN THE MOUNTAINS. LOCAL POWER OUTAGES ARE POSSIBLE AS TREE BRANCHES ARE BLOWN DOWN. DRIVERS OF HIGH PROFILE VEHICLES URGED TO USE CAUTION. * WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 9:00 PM PST | Dense Fog Advisory | STO | 14 hr | |
| Nov 29, 2:38 PM PST | High Wind Warning | STO | 62 hr |
Nearby
High Wind Watches in California, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.